U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

I took an anti depressant given to me for anxiety, this is my first time to take any anti depressants. what to expect?

1 doctor answer1 doctor weighed in
Dr. Leslie Howell
psychiatry 20 years experience
Depends: It can depend on the type of antidepressant that you are taking. During the first week or 2 is when you may notice more side effects as your body adjusts to the medication.This may be nausea, headaches, in some cases anxiety or nothing at all.These effects should be temporary. You should discuss with your doctor or pharmacist regarding the side effects from your medication as they can vary.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old member asked:
2 doctor answers7 doctors weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 9, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.